New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

sneakypete
New Member


Date Joined Jun 2007
Total Posts : 3
   Posted 6/14/2007 10:35 AM (GMT -6)   
Hi - I have just joined and would like to ask if anyone has an answer for me.  My wife suffers from poor health and I have foud that several times in the last few years, when she is unwell, I get very anxious resulting in severe loss of sleep, very pooor appetite, clammy skin and I can't settle.  I have been taking Citalopram tablets for the last 18 months which have helped me in the past but don't seem to be effective at this moment.  Has anyone any advice?
 
sneakypete

TammyGrl0528
Veteran Member


Date Joined Jun 2007
Total Posts : 1345
   Posted 6/14/2007 11:32 AM (GMT -6)   
Welcome Sneakypete. Unfortunetly, I am not going to have an answer for you, I pretty much just want to say I am sorry for all that you are dealing with. You have picked the right board to come to, as there are many smart people on here, and I am confident someone will be able to offere up some advice.

The only thing I could say is to chat with your dr about what you are feeling.

Best Wishes to you!

sneakypete
New Member


Date Joined Jun 2007
Total Posts : 3
   Posted 6/14/2007 12:08 PM (GMT -6)   
Thanks Tammy for your reply.  I have a very sympathetic GP and he says I'm doing the right thing and time is the only cure (plus the meds)  I've just got to wait it out I suppose.
 
Sneakypete

stkitt
Forum Moderator


Date Joined Apr 2007
Total Posts : 32602
   Posted 6/14/2007 6:14 PM (GMT -6)   

Hello Sneaky Pete,

Welcome to our family.

I am sorry that you are having anxiety and also that your wife is very ill.

I am sure your wife's illness is very stressful for you and may be the contributing factor for your increase in anxiety.

It sounds like you have a good relationship with your physician, please talk with him and see what he suggests.

I hope you stay with us and keep posting. We understand what your going through.

 


Respectfully
Kitt
Moderator Anxiety ~ Panic Disorders
Dx: Anxiety/Panic, Depression 
______________________________________________________
"If you doubt you can accomplish something, then you can’t accomplish it. You have to have confidence in your ability, and then be tough enough to follow through.” 
~Rosalyn Carter


jerseycherries
Regular Member


Date Joined May 2007
Total Posts : 178
   Posted 6/14/2007 7:13 PM (GMT -6)   
welcome.

when you do talk to your gp. make sure he/she understands how bothersome the symtoms are. maybe you just need an increase in dosage or a differnt med all together. but you have to be sure he/she understands just how bad you are feeling. dont try to fluff it off and make it sound not that bad. or you wont get taken seriously.
I am bipolar, have social anxiety, panic attacks w/agoraphobia , diabetes, asthma and high blood pressure. Life is short but i am not.


sneakypete
New Member


Date Joined Jun 2007
Total Posts : 3
   Posted 6/15/2007 3:14 AM (GMT -6)   

thanks guys - one other problem that happens when I am in this state is that my appetite disappears.  I totally lose interest in food and have to force myself to eat to make sure I don't get other problems.  Any advice?

sneakypete

New Topic Post Reply Printable Version
Forum Information
Currently it is Sunday, September 25, 2016 5:32 PM (GMT -6)
There are a total of 2,693,656 posts in 297,398 threads.
View Active Threads


Who's Online
This forum has 152075 registered members. Please welcome our newest member, L & T.
335 Guest(s), 14 Registered Member(s) are currently online.  Details
marip1, L & T, Simon Templar, sheepguy, pmdancer, diw47, Dx4Tx, Tiger Tales, Jampee78, Girlie, Todd1963, disneygirl12, csantamaria, LauraJK


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer